# SDR CA000410037

- Difficulty date: March 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 150L
- Aircraft time: 7,511 hours
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A, B

## Discrepancy

(CAN) CONNECTING ROD FAILURE.
